# SDR AALA202412118326

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 43,608 hours, 18,397 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LOCK (AFT LEFT LAVATORY), SEVERAL PASSENGERS UNABLE TO UNLOCK DOOR FROM INSIDE. ADJUSTED LATCH STRIKER MECHANISM OPERTIONAL CHECKL GOOD. PER AMM25-40-15.
